# SDR AALA201701039014

- Difficulty date: December 8, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SEAT TRACK AT Y1292 BETWEEN FRAMES.17 AND 18.  REPLACED SEAT TRACK IAW SRM 51-72-11.
